Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Boniva bad side effects

Premium Questions

Dr.  Vaibhav Gandhi MD

My question is side effects of stopping Boniva after the 5 year period. I experienced unexplained severe Spasms in my middle back (T10) and x-ray confirmed a break about 6 weeks after going off ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Ronald Schubert MD

I take diclofen. When i dont take it i feel really bad. What are the side effects? Is it safe? ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Chobufo Ditah MD

viagra does not work for me cialas has bad side efectswhat what nest ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Klerida Shehu MD

Dr i have belching and bloating and i have been prescribed carafate . Can you tell me the good and bad about it ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Saddiq Ulabidin MD

I took Boniva this month and followed the instructions and got very sick and nauseous. The other three times I took it with food and felt fine, but realized it would not work that way ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.  Juarda Gjonbrataj MD

Boniva. I am very hesitant about taking this medication after reading about all of the significant side effects. He says it is safe for me to take it. What are your opinions? ... View answer

Answered by : Dr. Juarda Gjonbrataj ( Internal Medicine Specialist)
Dr.  ROHIT THOMAS MD

Which of the bone building meds has the fewest adverse side effects? I took reclast and had a bad response. I took Boniva for years which probably weakened my bones. What is the current thinking... View answer

Answered by : Dr. ROHIT THOMAS ( General & Family Physician)
Dr.   Ashakiran S MD

months. I m afraid of the side effects. Last time I took BONIVA (3 Mos.) & had a problem with dental work. Dentist refused to do dental work while Boniva was in my system. Would appreciate your... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Aaron Branch MD

Boniva the past year and has suffered numerous side effects - including tooth extractions, muscle ... Pravastatin sodium Carvedilol Hydrochloride thiazide Boniva Amiodarone Ramipril... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

In moderation is it is fine. There are no side effects as such.

Dr. Anand M I MD

hello sir, there are not much side effects of it. but it is advised that you keep a control over it and not overdo it, which inturn may cause problems. its quite a normal feature in all. but too much is too...